On the rate of convergence of Hermite-Fejér polynomials to functions of bounded variation on the zeros of certain Jacobi polynomials
Revista colombiana de matematicas, Tome 24 (1990) no. 3-4, pp. 51-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1990__24_3-4_181832,
author = {Radwan Al-Jarrah and Abedallah Rababah},
title = {On the rate of convergence of {Hermite-Fej\'er} polynomials to functions of bounded variation on the zeros of certain {Jacobi} polynomials},
journal = {Revista colombiana de matematicas},
pages = {51--64},
year = {1990},
volume = {24},
number = {3-4},
zbl = {0723.41007},
url = {http://geodesic.mathdoc.fr/item/RCM_1990__24_3-4_181832/}
}
TY - JOUR AU - Radwan Al-Jarrah AU - Abedallah Rababah TI - On the rate of convergence of Hermite-Fejér polynomials to functions of bounded variation on the zeros of certain Jacobi polynomials JO - Revista colombiana de matematicas PY - 1990 SP - 51 EP - 64 VL - 24 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/RCM_1990__24_3-4_181832/ ID - RCM_1990__24_3-4_181832 ER -
%0 Journal Article %A Radwan Al-Jarrah %A Abedallah Rababah %T On the rate of convergence of Hermite-Fejér polynomials to functions of bounded variation on the zeros of certain Jacobi polynomials %J Revista colombiana de matematicas %D 1990 %P 51-64 %V 24 %N 3-4 %U http://geodesic.mathdoc.fr/item/RCM_1990__24_3-4_181832/ %F RCM_1990__24_3-4_181832
Radwan Al-Jarrah; Abedallah Rababah. On the rate of convergence of Hermite-Fejér polynomials to functions of bounded variation on the zeros of certain Jacobi polynomials. Revista colombiana de matematicas, Tome 24 (1990) no. 3-4, pp. 51-64. http://geodesic.mathdoc.fr/item/RCM_1990__24_3-4_181832/